# SDR UPS203635

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Windshield Sill
- Condition: Cracked
- Location: Fs 267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK MAINTENANCE FOUND CRACK ON WINDSHIELD UPPER SILL LT SIDE AT B.S. 267.  REPAIRED IAW SRM 727-53-1620.
